# SDR USAA060697

- Difficulty date: May 12, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 52,280 hours, 52,280 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545807U6
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD SERVICE DOOR CUTOUT FRAME AT FWD UPPER STOP FITTING GLOWER O/B CORNER CRACKED.  MAJOR REPAIR IAW SRM 51-10-02, DEFECT SIZE: .250 INCH.
